Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 24, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 16, 2008, 8:26 PM CST for Lincoln County, Missouri. It took effect at Feb 17, 2008, 5:31 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2008, 8:26 PM CST (02:26 UTC)
- In effect from
- Feb 17, 2008, 5:31 PM CST
- Expired
- Feb 18, 2008, 7:56 AM CST
- In force
- 14 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 170226
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CST SAT FEB 16 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
THE CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES THROUGH NOON ON
SUNDAY...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-180226-
/O.NEW.KLSX.FL.W.0024.080218T0920Z-080219T1315Z/
/TRYM7.1.ER.080218T0920Z.080218T1200Z.080218T1315Z.NO/
826 PM CST SAT FEB 16 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY.
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM SATURDAY THE STAGE WAS 4.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE TO NEAR 21.4 FEET BY MONDAY MORNING AND THEN BEGIN
A DOWNWARD TREND.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/17 02/18 02/19 02/20 02/21
CUIVRE RIVER
TROY 21 4.7 8.7 21.4 12.1 7.9 6.95 follow-up statements
000
WGUS83 KLSX 171441
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 AM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND AROUND 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-181441-
/O.EXT.KLSX.FL.W.0024.080218T0516Z-080219T1620Z/
/TRYM7.1.ER.080218T0516Z.080218T1200Z.080218T1620Z.NO/
841 AM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 22.3 FEET BY MONDAY MORNING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
CUIVRE RIVER
TROY 21 9.0 22.3 12.8 8.3 7.1 6.7000
WGUS83 KLSX 171806
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND NO MORE THAN 0.10 INCHES FORECAST IN THE NEXT
24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-181806-
/O.EXT.KLSX.FL.W.0024.080218T0520Z-080219T1652Z/
/TRYM7.1.ER.080218T0520Z.080218T1200Z.080218T1652Z.NO/
1206 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 22.3 FEET BY MONDAY MORNING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY LATE MORNING
MONDAY.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
CUIVRE RIVER
TROY 21 13.2 22.3 12.8 8.3 7.1 6.7000
WGUS83 KLSX 171928
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND NO MORE THAN 0.10 INCHES FORECAST IN THE NEXT
24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-181928-
/O.EXT.KLSX.FL.W.0024.080217T2331Z-080219T2327Z/
/TRYM7.1.ER.080217T2331Z.080218T1200Z.080218T2327Z.NO/
128 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:00 PM SUNDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.5 FEET BY MONDAY MORNING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
CUIVRE RIVER
TROY 21 17.1 23.5 14.0 8.6 7.2 6.8000
WGUS83 KLSX 180123
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.0 TO 1.5 INCHES OF RAIN IN THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL COTNIUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-190123-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-080220T0320Z/
/TRYM7.1.ER.080217T2301Z.080218T1200Z.080219T0320Z.NO/
723 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM SUNDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
LATE EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
CUIVRE RIVER
TROY 21 21.8 24.0 17.8 11.7 9.0 8.8000
WGUS83 KLSX 181356
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CST MON FEB 18 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
ACROSS THE CUIVRE RIVER BASIN THE PAST 36 HOURS AND WITH NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-181426-
/O.CAN.KLSX.FL.W.0024.000000T0000Z-080220T0320Z/
/TRYM7.1.ER.080217T2301Z.080218T0645Z.080218T1246Z.NO/
756 AM CST MON FEB 18 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 7:00 AM MONDAY THE STAGE WAS 20.9 FEET.
* FELL BELOW FLOOD STAGE AT 6:46 AM MONDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
CUIVRE RIVER
TROY 21 20.9 12.1 8.0 7.0 6.6 6.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 16, 6:02 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Feb 16, 6:02 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CST SAT FEB 16 2008
.DISCUSSION...
A RIDGE OF HIGH PRESSURE EXTENDED FROM THE OH VALLEY BACK ACROSS THE
AREA EARLY THIS AFTERNOON. DEEPENING LOW PRESSURE WAS LOCATED OVER
NORTHEAST TX. THIS LOW WILL MOVE INTO CENTRAL MO BY 12Z SUNDAY AND
THEN INTO WEST CENTRAL MI BY EVENING. UPPER CLOSED LOW WAS LOCATED
OVER THE DESERT SOUTHWEST THIS MORNING. SYSTEM WILL LIFT TO THE
NORTHEAST TONIGHT AND ON SUNDAY IN RESPONSE TO A SHORT WAVE DIGGING
ACROSS THE NORTHERN ROCKIES. STRONG HEIGHT FALLS ASSOCIATED WITH THE
UPPER LOW WILL MOVE ACROSS SOUTHWEST MO EARLY ON SUNDAY WHERE MODELS
FORECAST A 260-280 METER HEIGHT FALL CENTER.
SATELLITE IMAGERY WAS INDICATING A STEADY MARCH TO THE NORTHEAST
THIS AFTERNOON WITH THE DENSE OVERCAST. SURFACE TEMPS WERE HAVING
A TOUGH TIME WARMING MUCH INTO THE 30S AS A RESULT WITH EASTERLY
WINDS. SATELLITE TOPS CONTINUE TO COOL ACROSS SOUTHWEST
MO/NORTHWEST AR AT THIS TIME. RAIN CONTINUES TO ADVECT
NORTHEASTWARD ACROSS SOUTHWEST MO. EXPECT THE RAIN TO BECOME
WIDESPREAD ACROSS THE FORECAST AREA DURING THE EVENING WITH POPS
OF 100%. THE GOOD OLD NGMS MAJIC CHART FORECASTS A 120 MB RISE
CENTER ACROSS MOST OF THE AREA EARLY SUNDAY MORNING. THE NAM
BUFKIT SOUNDING FORECASTS LOOK REASONABLE AND FOLLOWED FAIRLY
CLOSELY WITH THE RAIN CHANGING OVER TO SNOW ON SUNDAY.
THE ECMWF HAS BEEN VERY CONSISTENT PAST SEVERAL DAYS WITH THE STRONG
COLD AIR ADVECTION ON PRESIDENTS DAY AT 850. NOW THE OTHER MODELS
ARE COMING AROUND TO THAT MODELS SOLUTION. -20C TEMPS ARE FORECAST
TO DROP DOWN INTO NORTHEAST MO BY MONDAY EVENING.
ANOTHER SHORT WAVE IS FORECAST BY THE GFS/ECMWF BY THURSDAY WITH
ANOTHER SHOT OF PRECIPITATION EXPECTED. ANOTHER CLOSED LOW IS
FORECAST TO AFFECT THE REGION FOR NEXT WEEKEND.
TPS
&&
.AVIATION...
FOR THE 00Z TAFS...LATEST WX DEPICTION CHART SHOWED IFR CONDITIONS
WHERE CEILINGS AT OF BELOW 700 FEET AND VISIBILITIES RANGING FROM
1/2 TO 4 MILES IN RAIN AND FOG. WE INSERTED TEMPO CONDITIONS FROM
EARLIER FORECAST WITH CEILING RUNNING BETWEEN 3OO TO 400 FT AND
VISIBILITIES DROPPING AT OR BELOW 1 1/2 MILE IN RAIN AND FOG TO
OUR SOUTH AND SOUTHWEST. LATEST SURFACE ANALYSIS SHOWS WARM FRONT
EXTENDING FROM SURFACE LOW OVER SE OKLAHOMA AND EXTENDING EAST
INTO WESTERN TENNESSEE. COLD FRONTAL BOUNDARY STRETCHES SOUTH FROM
SURFACE LOW THROUGH EASTERN TEXAS. SURFACE INVERTED TROUGH EXTENDS
NORTH FROM SURFACE LOW INTO SOUTHEAST KANSAS. EXPECT SURFACE LOW
TO MOVE INTO CENTRAL MISSOURI BY 1200 UTC SUNDAY AND THEN TRACK
NORTHEAST IL BY 0000 UTC MONDAY. COLD FRONT WILL PUSH THROUGH
CENTRAL MISSOURI ARND 2100 AND OVER STL AREA BETWEEN 2300 AND 0000
UTC. SURFACE WINDS WILL BE SOUTHERLY WILL GUSTING TO 25 KTS OVER
STL AREA SUNDAY MORNING AND SHIFT TO SOUTHWEST DIRECTION WITH
GUSTS OF 25 TO 30 KTS. MAINLY RAIN...HEAVY AT TIMES EXPECTED
TONIGHT AND INTO SUNDAY MORNING. WILL WATCH CLOSELY FOR POSSIBLE
THUNDER OVER STL AND SUS TERMINALS EARLY SUNDAY MORNING.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Feb 16, 3:01 PM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 301 PM CST SAT FEB 16 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 301 PM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH FROM 6 PM THIS EVENING TO 12 PM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD RAIN WILL SPREAD ACROSS THE REGION TONIGHT. THE RAIN WILL BE HEAVY AT TIMES...POSSIBLY CAUSING FLOODING OF STREAMS AND SMALL RIVERS AND SURROUNDING LOW LYING AREAS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. THERE IS A CHANCE FOR THUNDERSTORMS FOR AREAS ACROSS SOUTHEAST MISSOURI TONIGHT. SEVERE WEATHER IS NOT EXPECTED. MODERATE FLOODING IS ALREADY EXPECTED OR OCCURRING ON PORTIONS OF THE ILLINOIS RIVER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR HEAVY RAINFALL WILL CONTINUE INTO EARLY SUNDAY. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDDAY SUNDAY. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. AT LEAST MODERATE FLOODING IS EXPECTED FOR PORTIONS OF THE ILLINOIS RIVER WELL INTO NEXT WEEK. COLDER AIR WILL MOVE INTO THE REGION ON SUNDAY CAUSING THE RAIN TO CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST. 1 TO 4 INCHES OF SNOWFALL IS POSSIBLE BY LATE SUNDAY EVENING OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. WINDS WILL GUST UP TO 35 MPH OVER THE REGION ON SUNDAY AND MONDAY. THIS MAY CAUSE SOME AREAS OF BLOWING SNOW OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE SUNDAY AFTERNOON AND SUNDAY EVENING. THERE IS ANOTHER CHANCE FOR WINTRY PRECIPITATION WEDNESDAY NIGHT INTO FRIDAY...MAINLY FOR AREAS NORTH OF INTERSTATE 70...WITH THE TENDENCY FOR FREEZING RAIN WEDNESDAY NIGHT INTO THURSDAY...AND SNOW THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:59 PM CST | River Flood Warning | LSX | Cole | 14 hr |
| Feb 17, 8:46 AM CST | River Flood Warning | LSX | Reynolds | 50 hr |
| Feb 17, 10:18 AM CST | River Flood Warning | LSX | Osage | 13 hr |
| Feb 17, 11:54 AM CST | Wind Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 9 more | 6 hr |
| Feb 17, 1:56 PM CST | River Flood Warning | LSX | Crawford | 19 hr |
| Feb 17, 1:56 PM CST | River Flood Warning | LSX | Crawford, Washington | 29 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.